×

zbMATH — the first resource for mathematics

Über formale komplexe Räume. (German) Zbl 0381.32015

MSC:
32K99 Generalizations of analytic spaces
32C15 Complex spaces
32C25 Analytic subsets and submanifolds
14E25 Embeddings in algebraic geometry
PDF BibTeX XML Cite
Full Text: DOI EuDML
References:
[1] Andreotti,A., Stoll,W.: Analytic and Algebraic Dependence of Meromorphic Functions. Lec. Notes Math.234. Berlin-Heidelberg-New York: Springer 1971 · Zbl 0222.32013
[2] Artin,M.: Algebraization of formal moduli: II.Existence of modifications. Ann. Math.91, 88-135 (1970) · Zbl 0185.24701 · doi:10.2307/1970602
[3] Banica,C.: Le complété formel d’un espace analytique le long d’un sous-espace: Un théorème de comparaison. manuscripta math.6, 207-244 (1972) · Zbl 0231.32004 · doi:10.1007/BF01304612
[4] Bingener,J.: Divisorenklassengruppen der Komplettierungen analytischer Algebren. Math. Ann.217, 113-120 (1975) · Zbl 0303.14001 · doi:10.1007/BF01351289
[5] Bingener,J.: Schemata über Steinschen Algebren. Schriftenreihe des Mathematischen Instituts der Universität Münster. 2. Serie, Heft10 (1976) · Zbl 0348.32003
[6] Bingener,J.: Holomorph-prävollständige Resträume zu analytischen Mengen in Steinschen Räumen. J.f.d.r.u.a.M.285, 149-171 (1976) · Zbl 0326.32012
[7] Bingener,J.: Über die Divisorenklassengruppen lokaler Ringe. Erscheint demnächst in den Math. Ann. · Zbl 0338.13016
[8] Bourbaki,N.: Algèbre commutative. Paris: Hermann 1961-1967 · Zbl 0108.04002
[9] Brieskorn,E.: Die Monodromie der isolierten Singularitäten von Hyperflächen. manuscripta math.2, 103-161 (1970) · Zbl 0186.26101 · doi:10.1007/BF01155695
[10] Cartan,H.: Seminaire 1960/61 2e édition, corrigée (hektographiert)
[11] Godement,R.: Théorie des faisceaux. Paris: Hermann 1964 · Zbl 0202.41103
[12] Grothendieck,A.: Géométrie formelle et géométrie algébrique. Séminaire Bourbaki, t. 11, 1958/59, n\(\deg\) 182
[13] Grothendieck,A.: Cohomologie locale des faisceaux cohérents et Théorèmes de Lefschetz locaux et globaux (SGA 2). Amsterdam: North-Holland Publishing Company 1968 · Zbl 0197.47202
[14] Grothendieck,A., Dieudonné, J.: Eléments de géométrie algébrique. Pub. Math. I.H.E.S.4,8,11,17,20,24,28,32 (1960-1967)
[15] Hakim,M.: Topos annelés et schémas relativs. Berlin-Heidelberg-New York: Springer 1972
[16] Hartshorne,R.: On the de Rham cohomology of algebraic varieties. Pub. Math. I.H.E.S.45 (1975) · Zbl 0326.14004
[17] Herrera,M., Liebermann,D.: Duality and the De Rham Cohomology of Infinitesimal Neighborhoods. Inventiones math.13, 97-124 (1971) · Zbl 0218.32005 · doi:10.1007/BF01390096
[18] Hironaka,H.: Resolution of singularities of an algebraic variety over a field of characteristic zero: I,II. Ann. Math.79, 109-326 (1964) · Zbl 0122.38603 · doi:10.2307/1970486
[19] Hironaka,H.: Flattening theorem in complex-analytic geometry. American J. of Math.97, 503-547 (1975) · Zbl 0307.32011 · doi:10.2307/2373721
[20] Hironaka,H.,Matsumura,H.: Formal functions and formal embeddings. J. Math. Soc. Japan20, 52-82 (1968) · Zbl 0157.27701 · doi:10.2969/jmsj/02010052
[21] Hironaka,H.,Rossi,H.: On the Equivalence of Embeddings of Exceptional Complex Spaces. Math. Ann.156, 313-333 (1964) · Zbl 0136.20801 · doi:10.1007/BF01361027
[22] Kaup,L.: Eine Künnethforme1 für Fréchetgarben. Math. Z.97, 158-168 (1967) · Zbl 0191.53701 · doi:10.1007/BF01111357
[23] Kiehl,R., Verdier,J.-L.: Ein einfacher Beweis des Kohärenzsatzes von Grauert. Math. Ann.195, 24-50 (1971) · Zbl 0223.32010 · doi:10.1007/BF02059414
[24] Krasnov,B.A.: Formal Modifications. Existence Theorems for modifications of complex manifolds. Math. USSR Izvestija Vol.7, 847-881 (1973) · Zbl 0291.32018 · doi:10.1070/IM1973v007n04ABEH001978
[25] Narasimhan,R.: On the Homology Groups of Stein Spaces. Inventiones math.2, 377-385 (1967) · Zbl 0148.32202 · doi:10.1007/BF01428900
[26] Reiffen,H.-J.: Das Lemma von Poincaré für holomorphe Differentialformen auf komplexen Räumen. Math. Z.101, 269-284 (1967) · Zbl 0164.09401 · doi:10.1007/BF01115106
[27] Scheja,G., Storch,U.: Differentielle Eigenschaften der Lokalisierungen analytischer Algebren. Math. Ann.197, 137-170 (1972) · Zbl 0229.14002 · doi:10.1007/BF01419591
[28] Tougeron,J.-C.: Idéaux de fonctions differentiables. Berlin-Heidelberg-New York: Springer 1972
[29] Wiegmann,K.-W.: Einbettungen komplexer Räume in Zahlenräume. Inventiones math.1, 229-242 (1966) · Zbl 0148.32003 · doi:10.1007/BF01452243
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.